# SDR NSVA2011383

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER REPAIR TO RT UPPER TAIL CONE ABOVE AFT HORIZONTAL STAB FAIRING NOT IN DAMAGE LOG OR ON FILE.  RIVET SPACING AND CUTOUT DOES NOT CONFORM TO THE PRINCIPLES OF SRM 53-90-10-202.  REFER TO SAAB STATEMENT SDS023483 DATED 12-20-11, TD 340-53-11-101 & MM409#  407098 FOR CORRECTIVE ACTION DETAILS UNDER CONTROL# 202-43.
